# SDR DALA14035399016

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,282 hours, 40,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30L, BS 300 IS DAMAGED. R & R SECTION OF LONGERON BETWEEN BS 230 - 323 IAW SRM 51-30-2 AND SRM 51-30-5 AND 53-14-2, FIG 3.
